Aa
A
A
Close
Blank
Avatar universal
mouth sores
Has anyone had saores in the mouth fro taking  allopurinal or Colcore. My mouth broke out in very bad  sores and so did my lips.
Cancel
1 Answers
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

This may be a side effect of taking allopurinol. It is advised to consult your treating doctor if the medication would need to be stopped or replaced, depending on the severity of the side effect.
Hope this is helpful.

Take care!
Comment
Cancel
1711789 tn?1361311607
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gout Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank